# SDR 03FDEA00453

- Difficulty date: April 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 990, LBL 7, WL 140 FRAME HAS CORROSION.  CORROSION ON FRAME  BS 990 LBL 7 WL 140 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED FRAME IAW SRM 53-10-4 FIG 13.
